# SDR SWAA2024112650379

- Difficulty date: October 17, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 65,590 hours, 39,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ON WALL LAVATORY A AT FWD GALLEY AREA (1 EA) 2024-650928<[01] REPLACED EMERGENCY EXIT LENS ON WALL LAVATORY A AT FWD GALLEY AREA (1 EA) IAW B737-700 AMM 33-51-01-960-802 STEP 3 C (10);[02] CERTIFIED WORK PERFORMED.
